I am suffering from shortness of breath after vaping e-cigarette. I consulted doctors and they said my lungs are fine. I read on the internet that a lot of people suffering with the same. When I reduce my e-cigarette I feel better.
Also, I had FESS surgery and SMR before two weeks. My current medication is nasal spray Propolis. Is my problem related to acid reflux? Please explain me.
Welcome to icliniq.com.
I have carefully reviewed your case and can well establish the issues you are facing right now. Actually, the chemicals in e-cigarette are very dangerous for the lungs and airways. They cause narrowing of the small airways due to toxic effects caused directly by the vapor and that is why you feel short of breath.
Yes, acid reflux is one of the aggravating factors for shortness of breath. In GERD (gastroesophageal reflux disease) the stomach acid regurgitates and irritates the upper respiratory tract mucosa causing the allergic reaction that may cause shortness of breath.
I have seen many patients with the same problem. You need to consult your physician locally to see how can you get rid of the e-cigarette and your physician will guide you according to the personal circumstances on how to leave it gradually.
Once you quit, your respiratory tract mucosa will start the heal up process and will be better in a few months to a couple of years depending on the duration of your cigarette smoking or vaping.
For further information consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician
Was this answer helpful?|
Query: Hi doctor, My father has SpO2 level with oxygen is more than 95 and without oxygen is 75-80. He also has COPD. But, all tests are normal like CT scan, USG and x-ray. Please explain. Read Full »
Query: Hello doctor, I have been taking cocaine once a week for 20 years and on the 1st of last month, I started getting a cough and breathless. It was getting worse when the cocaine wore off. Anyway, I had an ECG which was clear and a 24-hour tape also clear. CT scan on lungs clear. Then I had an ultraso... Read Full »
Query: Hello doctor, I am on 40 mg Pantoprazole twice a day for GERD. I just took 50 mg Voltaren for a bad back and I am worried sick. I checked online and it said no drug interactions. I have not yet taken my nightly dose of Pantoprazole, should I not take it? Read Full »
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now